The Annals of Mathematical Statistics

Correction Notes: Correction to Asymptotically Optimal Statistics in Some Models with Increasing Failure Rate Averages

Kjell Doksum

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 684-685.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698431

Digital Object Identifier
doi:10.1214/aoms/1177698431

Mathematical Reviews number (MathSciNet)
MR226769

JSTOR
links.jstor.org

Citation

Doksum, Kjell. Correction Notes: Correction to Asymptotically Optimal Statistics in Some Models with Increasing Failure Rate Averages. Ann. Math. Statist. 39 (1968), no. 2, 684--685. doi:10.1214/aoms/1177698431. https://projecteuclid.org/euclid.aoms/1177698431


Export citation

See also

  • Original Paper: Kjell Doksum. Asymptotically Optimal Statistics in Some Models with Increasing Failure Rate Averages. Ann. Math. Statist., Volume 38, Number 6 (1967), 1731--1739.